Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Correction note onL=λW

  • 112 Accesses

  • 5 Citations

References

  1. [1]

    P.W. Glynn and W. Whitt, A central-limit-theorem version ofL=λW, Queueing Systems 2 (1986) 191–215.

  2. [2]

    P.W. Glynn and W. Whitt, Ordinary CLT and WLLN versions ofL=λW, Math. Oper. Res. 13 (1988) 674–692.

  3. [3]

    P.W. Glynn and W. Whitt, An LIL version ofL=λW, Math. Oper. Res. 13 (1988) 693–710.

  4. [4]

    P.W. Glynn and W. Whitt, Extensions of the queueing relationsL=λW andH=λG, Oper. Res. 37 (1989) 634–644.

  5. [5]

    S. Stidham, Jr., A last word onL=λW, Oper. Res. 22 (1974) 417–421.

  6. [6]

    W. Whitt, A review ofL=λW and extensions, Queueing Systems 9 (1991) 235–268.

  7. [7]

    R.W. Wolff,Stochastic Modeling and the Theory of Queues (Prentice-Hall, Englewood Cliffs, NJ, 1989).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Whitt, W. Correction note onL=λW . Queueing Syst 12, 431–432 (1992). https://doi.org/10.1007/BF01158812

Download citation